# SDR CA040510004

- Difficulty date: May 7, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 61,363 hours
- Engine: Pwa JT8D17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Ring
- Part number: MS905820
- Condition: Damaged
- Location: Fuel Flow Trans
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE HAD SEVERAL OCCURRENCES OF FUEL LEAKS FROM THE JT8D FUEL FLOW TRANSMITTERS. THE LEAKS ARE EVIDENT AT VERY HIGH POWER SETTINGS. A FLEET CAMPAIGN HAS BEEN COMPLETED WHICH CHECKED ALL ENGINES FOR LEAKS AND RECTIFIED DEFECTS.  AN EXTENSIVE INVESTIGATION IS BEING CONDUCTED BY OUR MAINTENANCE PROVIDER AND PRELIMINARY RESULTS SHOW THE CAUSE TO BE DEFECTIVE TEFLON BACK-UP RINGS MS9058-20.  ALL STOCK OF THE SUSPECT PART HAS BEEN INSPECTED AND ANY DEFECTIVE BACK-UP RINGS FOUND HAVE BEEN QUARANTINED.  OUR MAINTENANCE PROVIDER HAS CONTACTED THEIR SUPPLIER OF THE PART WITH THE FINDING.  ADDITIONALLY THEY ARE CHECKING FOR OTHER APPLICATIONS FOR THE PART WITHIN THEIR VARIOUS FLEETS.  A FULL REPORT WILL BE ISSUED AND I WI
